# SDR SWIA202156686

- Difficulty date: January 28, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 27 CORRODED BETWEEN FS310 TO FS333   (C-CHECK) RO 3/4/2021    REPLACED STRINGER 27 FROM FS310.00-333.00 REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-31630 REV K. SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
